# SDR QXEA200501508

- Difficulty date: November 5, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 9,978 hours, 10,323 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Contaminated
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GTF FLIGHT 2321: AFT SERVICE DOOR WARNING LIGHT INTERMITTENT AFTER DEPARTURE.  MAINTENANCE CLEANED ICE AND DEBRIS FROM DOOR PROX SENSOR.  CYCLED DOOR SEVERAL TIMES.  OPS CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
